# SDR SWAA2022031506800

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tie Down
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK STA 747 RBL 13.8 IS CRACKED IN RADIUS OF MOUNTING TAB UNDER TIEDOWN / REPLACED CRACKED TIE DOWN TRACK FROM STA 727-747; RBL 13.8 I.A.W B737 SRM 51-40-02 & BOEING DWG # 146A7500 TY:DWG;ID:0062; REV:-
